# SDR HALA2019120200502

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 3,499 hours, 685 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop A
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 1 FIRE LOOP A FAULT 2X ON DESCENT MULTIPLE WRITE UP//TROUBLESHOT IAW HAL A321 TSM 26-12-00-810-912A LAST LEG FAULT ENG 1 LOOP A.  NO CURRENT FAULTS OR FAILURES DURING TSM PROC.  NO TROUBLE FOUND AT THIS TIME SYSTEM OPERATIONALLY CHECKS NORMAL
